# SDR 97ZZZX1682

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Damper Ring
- Part number: 6871064
- Condition: Cracked
- Location: Gearbox
- Part time: 6,734 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMPER RING CRACKED AND A SMALL CHIP MISSING ON THE OUTSIDE DIAMETER OF THE RING.  THIS DEFECT BEING ON THE GEAR SIDE OF THE RING, FITS ALL THE WAY IN THE GROOVE, AND WAS ONLY FOUND AFTER REMOVAL.  CRACK WAS 2 INCHES FROM THE END OF THE RING.
